Journal of Differential Geometry

Homogeneous Einstein metrics and simplicial complexes

Christoph Böhm

Abstract

On compact homogeneous spaces, we investigate the Hilbert action restricted to the space of homogeneous metrics of volume one. Based on a detailed understanding of the high energy levels of this action, we assign to a compact homogeneous space a simplicial complex, whose non-contractibility is a sufficient condition for the existence of homogeneous Einstein metrics.

Article information

Source
J. Differential Geom., Volume 67, Number 1 (2004), 79-165.

Dates
First available in Project Euclid: 4 November 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1099587730

Digital Object Identifier
doi:10.4310/jdg/1099587730

Mathematical Reviews number (MathSciNet)
MR2153482

Zentralblatt MATH identifier
1098.53039

Citation

Böhm, Christoph. Homogeneous Einstein metrics and simplicial complexes. J. Differential Geom. 67 (2004), no. 1, 79--165. doi:10.4310/jdg/1099587730. https://projecteuclid.org/euclid.jdg/1099587730


Export citation